# SDR AALA951946

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Need Securing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, FOUND THE EMERGENCY EXIT FLOOR PATH LIGHTS AT SEAT 20B INOPERATIVE.  RECONNECTED LOOSE CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
